ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Pionic decays of φ(1020) and f′(1514)

Pasupathy, J and Singh, CA (1978) Pionic decays of φ(1020) and f′(1514). In: Physical Review D � Particles and Fields, 18 (3). pp. 806-813.

[img] PDF
decay.pdf - Published Version
Restricted to Registered users only

Download (1MB) | Request a copy
Official URL: http://prd.aps.org/abstract/PRD/v18/i3/p806_1
Item Type: Journal Article
Publication: Physical Review D � Particles and Fields
Publisher: The American Physical Society
Additional Information: Copyright of this article belongs to The American Physical Society.
Department/Centre: Division of Physical & Mathematical Sciences > Centre for Theoretical Studies (Ceased to exist at the end of 2003)
Date Deposited: 02 Nov 2010 06:28
Last Modified: 02 Nov 2010 06:28
URI: http://eprints.iisc.ac.in/id/eprint/33508

Actions (login required)

View Item View Item